# SDR UHLA2015011200010

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 27,714 hours, 16,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR VENT FLAP VERY DIFFICULT TO CLOSE FROM THE OUTSIDE.  LUBRICATED, OPS CHECKED IAW AMM 52-11-25.
